Table of Contents
Journal of Numbers
Volume 2014, Article ID 298632, 5 pages
Research Article

A Mean Value Formula for Elliptic Curves

1LMAM, School of Mathematical Sciences, Peking University, Beijing 100871, China
2College of Science, North China University of Technology, Beijing 100144, China

Received 1 July 2014; Accepted 18 August 2014; Published 25 August 2014

Academic Editor: Jiyou Li

Copyright © 2014 Rongquan Feng and Hongfeng Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rongquan Feng and Hongfeng Wu, “A Mean Value Formula for Elliptic Curves,” Journal of Numbers, vol. 2014, Article ID 298632, 5 pages, 2014.